Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is copaxone proper medication for RRMS?

I took Copaxone for 12 yrs. Now my Dr. wants me to try pills for RRMS, the first pills made the inside of my head burn including flushing. Now my Dr. wants me to try new MS pills that may take my hair out. Copaxone worked good for me...I thought. Should I try the new 40mg?
Tue, 6 Dec 2016
Report Abuse
Diabetologist 's  Response
Hi,
Copaxone (glatiramer) is indicated in RRMS (Relapsing remitting multiple sclerosis). Flushing is one of the common side effects of this medication. If you are able to tolerate it and also with mininimal flare ups, I see no reason for a change in medication.
But if the side effects are severe and intolerable and flare ups are occurring more frequently, then you can opt for the new medication. I would suggest you to have a discussion with your neurologist about the choice of medications and then decide.
I hope the above information helps you. Thanks for writing into healthcaremagic. Have a wonderful day.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Flushing


Is copaxone proper medication for RRMS?

Hi, Copaxone (glatiramer) is indicated in RRMS (Relapsing remitting multiple sclerosis). Flushing is one of the common side effects of this medication. If you are able to tolerate it and also with mininimal flare ups, I see no reason for a change in medication. But if the side effects are severe and intolerable and flare ups are occurring more frequently, then you can opt for the new medication. I would suggest you to have a discussion with your neurologist about the choice of medications and then decide. I hope the above information helps you. Thanks for writing into healthcaremagic. Have a wonderful day.